# SDR ASAA2015032111183

- Difficulty date: March 21, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 24,921 hours, 7,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER DOOR SILL Z-ANGLE CORRODED.  ACFT GROUNDED. REMOVED CORROSION, ORIGINAL THICKNESS .090 MATERIAL, REMOVED .013 REMAINING MATERIAL .077.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 AND APB SRM 53-10-15, R & R ANGLE IAW SRM 51-40-02, REF BAC DWG 141A8310, REV D, REMOVED DOT.
